MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC
Catalog Number 80799
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-pwr-1000 insert, packed alleged the tip broke during use in patient's mouth.Attempted to retrieve the broken part from patient but patient began to swallow and tongue movement caused movement of broken tip.Suction was placed in the area where the tip was broken.Unsure if patient swallowed tip or if tip got suctioned.Patient reported no trouble breathing or swallowing.A panoramic radiograph showed no evidence of broken tip in patient's mouth.Patient was directed to proceed to ed for imaging to confirm if broken tip had not been aspirated or ingested.Patient was evaluated, chest and abdominal radiographs reviewed and no identifiable foreign body was found.
 
Additional Manufacturer Narrative
Since this incident could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Additional Manufacturer Narrative
Cavitron tip was disposed of in sharps container and will not be returned to be evaluated.

Brand Name
30K FSI-PWR-1000 INSERT,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24161861
Report Number2424472-2026-00506
Device Sequence Number9019642
Product Code ELC
UDI-Device IdentifierD003807991
UDI-PublicD003807991
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown